Critical groups of strongly regular graphs and their generalizations

Kenneth Hung, Chi Ho Yuen

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We determine the maximum order of an element in the critical group of a strongly regular graph, and show that it achieves the spectral bound due to Lorenzini. We extend the result to all graphs with exactly two nonzero Laplacian eigenvalues, and study the signed graph version of the problem. We also study the monodromy pairing on the critical groups, and suggest an approach to study the structure of these groups using the pairing.

Original languageEnglish
Pages (from-to)95-109
Number of pages15
JournalInnovations in Incidence Geometry
Volume19
Issue number3
DOIs
StatePublished - 2022

Keywords

  • Jacobian
  • critical group
  • graph Laplacian
  • monodromy pairing
  • sandpile group
  • signed graph
  • strongly regular graph

Fingerprint

Dive into the research topics of 'Critical groups of strongly regular graphs and their generalizations'. Together they form a unique fingerprint.

Cite this